Differential and Integral Equations

$\Gamma$-convergence, minimizing movements and generalized mean curvature evolution

Irene Fonseca and Markos A. Katsoulakis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1619-1656.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397750

Mathematical Reviews number (MathSciNet)
MR1347973

Zentralblatt MATH identifier
0829.35050

Subjects
Primary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50]
Secondary: 35D05 35K99: None of the above, but in this section 49J45: Methods involving semicontinuity and convergence; relaxation 73B27 73V25

Citation

Fonseca, Irene; Katsoulakis, Markos A. $\Gamma$-convergence, minimizing movements and generalized mean curvature evolution. Differential Integral Equations 8 (1995), no. 7, 1619--1656. https://projecteuclid.org/euclid.die/1368397750


Export citation